| Model Number |
LEAD3005-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
09/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was explanted but not returned.The manufacturing records were reviewed and no non-conformities were found.
Event or Problem Description
It was reported to nevro that the patient developed an epidural hematoma shortly after the trial procedure.The patient also reported weakness in the lower extremity.As a consequence, the lead was explanted.There have been no reports of further complications regarding this event.